# SDR AU981434

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DC874B
- Condition: Damaged
- Location: Ws 202/217
- Component: Swrngn
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT WING LEADING EDGE DAMAGED BETWEEN STA 202.250 AND STA 217.500 BY A BIRDSTRIKE. SOME RIPPLING OF THE UPPER AND LOWER SKINS TO THE REAR OF THE FRONT SPAR EVIDENT.
